# SDR AALA20151230001

- Difficulty date: December 29, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Aircraft time: 77,422 hours, 41,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EXIT SIGN INOPERATIVE.  REPLACED BATTERY ASSEMBLY AT BS 909 IAW AMM 33-53-00.  OPS CHECKED GOOD.
